en
Scientific article
English

On some equalities of laws for Brownian motion with drift

ContributorsImhof, Jean-Pierre
Published inJournal of Applied Probability, vol. 36, no. 3, p. 682-687
Publication date1999
Citation (ISO format)
IMHOF, Jean-Pierre. On some equalities of laws for Brownian motion with drift. In: Journal of Applied Probability, 1999, vol. 36, n° 3, p. 682–687. doi: 10.1239/jap/1029349971
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0021-9002
462views
0downloads

Technical informations

Creation11/10/2010 2:56:00 PM
First validation11/10/2010 2:56:00 PM
Update time03/14/2023 4:09:14 PM
Status update03/14/2023 4:09:14 PM
Last indexation01/15/2024 9:51:26 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack